RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2007, Volume 3, Number 1, Pages 95–108 (Mi jmag53)  

This article is cited in 2 scientific papers (total in 2 papers)

Uniform approximation of $sgn(x)$ by rational functions with prescribed poles

F. Peherstorfer, P. Yuditskii

Abteilung für Dynamische Systeme und Approximationstheorie, Universität Linz 4040 Linz, Austria

Key words and phrases: Bernstein constant, Chebyshev problems, approximation, conformal mappings, Gamma function.

Full text: PDF file (312 kB)
Full text: http:/.../abstract.php?uid=jm03-0095e
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 41A44; Secondary 30E
Received: 28.07.2006
Language:

Citation: F. Peherstorfer, P. Yuditskii, “Uniform approximation of $sgn(x)$ by rational functions with prescribed poles”, Zh. Mat. Fiz. Anal. Geom., 3:1 (2007), 95–108

Citation in format AMSBIB
\Bibitem{PehYud07}
\by F.~Peherstorfer, P.~Yuditskii
\paper Uniform approximation of $sgn(x)$ by rational functions with prescribed poles
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2007
\vol 3
\issue 1
\pages 95--108
\mathnet{http://mi.mathnet.ru/jmag53}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304088}
\zmath{https://zbmath.org/?q=an:1157.41302}
\elib{http://elibrary.ru/item.asp?id=12891199}


Linking options:
  • http://mi.mathnet.ru/eng/jmag53
  • http://mi.mathnet.ru/eng/jmag/v3/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. McLaughlin K.T.-R., Vartanian A.H., Zhou X., “Rational Functions with a General Distribution of Poles on the Real Line Orthogonal with Respect to Varying Exponential Weights: I”, Math Phys Anal Geom, 11:3–4 (2008), 187–364  crossref  mathscinet  zmath  adsnasa  isi
    2. Lukashov A., Prokhorov D., “Approximation of Sgn(X) on Two Symmetric Intervals By Rational Functions With Fixed Poles”, Comput. Methods Funct. Theory, 15:4, SI (2015), 493–506  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:125
    Full text:43
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020